# SDR 2008F00011

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N11QG
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3534
- Aircraft time: 8,188 hours, 9,408 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,939 hours, 6,724 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Light
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AC DEPARTED AIRPORT ON A SIGHT SEEING FLIGHT AFTER APPROX 20 MINUTES INTO THE FLIGHT THE PILOT OBSERVED A FLICKERING ENGINE CHIP LIGHT, THEN A SOLID ENGINE CHIP LIGHT. THE PILOT PERFORMED A PRECAUTIONARY LANDING. AN ADDITIONAL AC WAS DISPATCHED (WITH MAINT) TO PICK UP THE PASSENGERS AND CREW. MAINT INSPECTED ALL ENGINE CHIP PLUGS AND THE ENGINE OIL FILTER. A VERY SMALL METAL SLIVER (HAIR SIZE) WAS FOUND ON THE FULL FLOW CHIP DETECTOR, NO OTHER DEFECTS FOUND. PERFORMED MAINT ACTIONS IAW TEC. MM 71-02-07 LEVEL A. PERFORMED OPERATIONAL CHECK FLIGHT, AND RE-INSPECTED DETECTORS AGAIN, NO PARTICLES FOUND. NOTE: RECENT OIL ANALYSIS RESULTS WERE ALL NORMAL, NO FURTHER DEFECTS FOUND. REF: TEC MM 71-02-07.  NOTE; 100 HR INSP WAS PERFORMED 3.0 HRS PREVIOUS TO THIS EVENT, IT IS POSSIBLE THAT THIS METAL SLIVER CAME FROM CHIP DETECTOR DURING INSPECTION.
